ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Domains in complex surfaces with a noncompact automorphism group - II

Verma, Kaushal (2012) Domains in complex surfaces with a noncompact automorphism group - II. In: JOURNAL OF THE RAMANUJAN MATHEMATICAL SOCIETY, 27 (4). pp. 523-546.

[img]
Preview
PDF
Jou_Ram_Mat_Soc_27-4_523_2012.pdf - Completed Version

Download (185kB) | Preview
Official URL: http://www.ramanujanmathsociety.org/publications/j...

Abstract

Let X be an arbitrary complex surface and D subset of X a domain that has a noncompact group of holomorphic automorphisms. A characterization of those domains D that admit a smooth real analytic, finite type, boundary orbit accumulation point and whose closures are contained in a complete hyperbolic domain D' subset of X is obtained.

Item Type: Journal Article
Additional Information: copyright for this article belongs to RMS
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 30 Oct 2013 11:27
Last Modified: 30 Oct 2013 11:27
URI: http://eprints.iisc.ac.in/id/eprint/47626

Actions (login required)

View Item View Item